Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Limiting distributions of continuous-time random walks with superheavy-tailed waiting times
Authors: Denisov, S. I.; Bystrik, Y. S.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2013-02-15
Title of Journal: Physical Review E
Volume: 87
Issue / Number: 2
Sequence Number of Article: 022117
Document Type: Article
ID: 676704.0
Asymptotic solutions of decoupled continuous-time random walks with superheavy-tailed waiting time and heavy-tailed jump length distributions
Authors: Denisov, S. I.; Yuste, S. B.; Bystrik, Y. S.; Kantz, H.; Lindenberg, K.
Date of Publication (YYYY-MM-DD): 2011-12-27
Title of Journal: Physical Review E
Volume: 84
Issue / Number: 6
Sequence Number of Article: 061143
Document Type: Article
ID: 671694.0
Continuous-time random walk theory of superslow diffusion
Authors: Denisov, S. I.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2010-11
Title of Journal: EPL
Volume: 92
Issue / Number: 3
Sequence Number of Article: 30001
Document Type: Article
ID: 534743.0
Langevin equation with super-heavy-tailed noise
Authors: Denisov, S. I.; Kantz, H.; Hänggi, P.
Date of Publication (YYYY-MM-DD): 2010-07-16
Title of Journal: Journal of Physics A-Mathematical and Theoretical
Volume: 43
Issue / Number: 28
Sequence Number of Article: 285004
Document Type: Article
ID: 534746.0
Biased diffusion in a piecewise linear random potential
Authors: Denisov, S. I.; Denisova, E. S.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2010-07
Title of Journal: European Physical Journal B
Volume: 76
Issue / Number: 1
Start Page: 1
End Page: 11
Document Type: Article
ID: 534742.0
Anomalous biased diffusion in a randomly layered medium
Authors: Denisov, S. I.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2010-02
Title of Journal: Physical Review E
Volume: 81
Issue / Number: 2
Sequence Number of Article: 021117
Document Type: Article
ID: 534744.0
Directed transport in periodically rocked random sawtooth potentials
Authors: Denisov, S. I.; Lyutyy, T. V.; Denisova, E. S.; Hänggi, P.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2009-05
Title of Journal: Physical Review E
Volume: 79
Issue / Number: 5
Sequence Number of Article: 051102
Document Type: Article
ID: 452191.0
Generalized Fokker-Planck equation: Derivation and exact solutions
Authors: Denisov, S. I.; Horsthemke, W.; Hänggi, P.
Date of Publication (YYYY-MM-DD): 2009-04
Title of Journal: European Physical Journal B
Volume: 68
Issue / Number: 4
Start Page: 567
End Page: 575
Document Type: Article
ID: 452188.0
Parameters of the fractional Fokker-Planck equation
Authors: Denisov, S. I.; Hänggi, P.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2009-02
Title of Journal: EPL
Volume: 85
Issue / Number: 4
Sequence Number of Article: 40007
Document Type: Article
ID: 452184.0
Steady-state Lévy flights in a confined domain
Authors: Denisov, S. I.; Horsthemke, W.; Hänggi, P.
Date of Publication (YYYY-MM-DD): 2008-06
Title of Journal: Physical Review E
Volume: 77
Issue / Number: 6
Sequence Number of Article: 061112
Document Type: Article
ID: 402957.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.